Modified Laguerre basis for hydrogen-like systems


Taseli H.

INTERNATIONAL JOURNAL OF QUANTUM CHEMISTRY, vol.63, no.5, pp.949-959, 1997 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 63 Issue: 5
  • Publication Date: 1997
  • Title of Journal : INTERNATIONAL JOURNAL OF QUANTUM CHEMISTRY
  • Page Numbers: pp.949-959

Abstract

N-dimensional Schrodinger equation with isotropic nonpolynomial perturbations is studied. A Laguerre basis, which is different from that of the hydrogen atom in nature, has been introduced and applied to screened Coulomb potentials. Certain very useful recurrence relations are developed for the evaluation of matrix elements analytically. Specimen eigenvalue calculations to illustrate the method as well as its extension to other potentials are presented. (C) 1997 John Wiley & Sons, Inc.